# SDR AALA990700

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1765B
- Make and model: Doug MD-11
- Aircraft serial: 48596
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK ALONG STRINGER FLANGE RADIUS.  SPLICED AND INSTALLED NEW SECTION OF STRINGER AT END PER ESO 4100 DATED 5-10-99.  TST:  27,187.5 HOURS.  CYCLES:  3,416.  (X)
